# SDR CALA2024101702668

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 29,521 hours, 10,793 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 29,534 hours, 10,799 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SPARK OBSERVED FROM RAMP WHILE STARTING THE LEFT ENGINE TOOK IN FOD DURING START. ADDING PICTURES BELOW. PER FLIGHT CREW DEBRIEF, ON ENGINE START SPARKS NOTICED BY RAMP ACCOMPLISHED ENGINE #1 ENGINE FOD GVI AS PER AMM TASK ON #1 ENGINE, NO FLUCTUATIONS OF ENGINE PARAMETERS OBSERVED BY 71-00-00-800-802-F00. FOUND MULTIPLE FOD ON STATOR AND GUIDE FLIGHT CREW, ENGINE START WAS STOPPED UPON REPORT. REQUIRES VANES REF PICTURES BELOW. REQUIRES FURTHER INSPECTION. FURTHER ENGINE FOD INSPECTION. ADD EMP:U379309 PER AMM TASK 71-00-00-800-802-F00 ENGINE FOREIGN OBJECT DAMAGE AND BIRDSTRIKE DAMAGE, PERFORMED HPC BOROSCOPE AND COMBUSTION SECTION BOROSCOPE INSPECTIONS WITH NO DAMAGE NOTED. SEE LOG PAGES 9555398 AND 9559789.
